# SDR DL72S990231

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 53,851 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FAILED IN FLIGHT AT APPROX FL305.  AIRCRAFT SHUTTERED FOR ABOUT 10 SEC THEN ENG FLAMED OUT, EGT ROSE TO ABOUT 780C, OIL TEMP ROSE TO 140C.  RETURNED TO SLC.  FOUND METAL IN TAILPIPE.  REPLACED ENGINE.
